# SDR DALA2015112307140

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 12L AT BS 1437. SECTION LONGERON 12L WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  SECTION LONGERON 12L WAS REPLACED AND INSTALLED IAW DWG 5911433-13, REV BS AND SRM 51-30-2, 51-30-5.
